ITEM METADATA RECORD
Title: A New Approach to $chi^2$ Cryptanalysis of Block Ciphers
Authors: Nakahara, Jorge
Sekar, Gautham
de Freitas, Daniel
Chiann, Chang
de Souza, Ramon
Preneel, Bart
Issue Date: 2009
Publisher: Springer-Verlag
Host Document: Lecture Notes in Computer Science vol:5735 pages:1-16
Conference: ISC 2009 date:September 07-09, 2009
URI: 
ISSN: 0302-9743
Publication status: published
KU Leuven publication type: IC
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics

Files in This Item:
File Description Status SizeFormat
article-1226.pdf Published 196KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science